Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 109, NWS Philadelphia/Mount Holly

November 2, 2018Hunterdon County, New Jersey; 7 counties in Pennsylvania; New Castle County, Delaware

NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Nov 2, 2018, 10:53 PM EDT for Hunterdon County, New Jersey; 7 counties in Pennsylvania; New Castle County, Delaware. It was in force for 67 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 2, 2018, 10:53 PM EDT (02:53 UTC)
Expired
Nov 3, 2018, 12:00 AM EDT
In force
67 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties New Castle County, DE, Hunterdon County, NJ, Berks County, PA, Bucks County, PA, Chester County, PA, Delaware County, PA, Lehigh County, PA, Montgomery County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 100 km from the middle of the area, began a volume at 02:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 2, 10:57 PM EDTTSTM WND DMGRichlandtown, PAFEW TREES DOWN IN THE AREA. TIME ESTIMATED FROM RADAR.
Nov 2, 10:59 PM EDTTSTM WND DMG1 Ene Salford Twp, PADOWNED TREE IN WIRES ON MILLER ROAD BETWEEN RIDGE ROAD AND SWAMP CREEK ROAD. ALL LANES CLOSED. TIME ESTIMATED FROM RADAR.
Nov 2, 10:59 PM EDTTSTM WND DMGCharlestown Twp, PAWIRES DOWN NEAR VALLEY HILL ROAD AND VALLEY BEECH LANE.
Nov 2, 11:09 PM EDTTSTM WND DMGEast Whiteland Twp, PA8 RESIDENCES SUSTAINED DAMAGE FROM DOWNED TREES.
Nov 2, 11:09 PM EDTTSTM WND DMGEast Whiteland Twp, PASEVERAL RESIDENCES, INCLUDING A GROUP HOME, SUSTAINED DAMAGE FROM DOWNED TREES.
Nov 2, 11:13 PM EDTTSTM WND DMGMalvern, PASEVERAL TREES AND WIRES DOWN NEAR THE MALVERN SEPTA STATION. TIME ESTIMATED FROM RADAR.
Nov 2, 11:15 PM EDTTSTM WND DMGWillistown Twp, PAA GROUP HOME SUSTAINED DAMAGE BY DOWNED TREES.
Nov 2, 11:15 PM EDTTSTM WND DMGWillistown Twp, PAA GROUP HOME SUSTAINED DAMAGED BY DOWNED TREES.
Nov 2, 11:20 PM EDTTSTM WND DMGLower Providence Twp, PANUMEROUS LARGE TREES DOWN ACROSS THE AREA.
Nov 2, 11:49 PM EDTTSTM WND DMG1 Nne Whitemarsh Twp, PADOWNED TREE IN WIRES ON STENTON AVENUE AND PENLLYN BLUE BELL PIKE BETWEEN JOSHUA ROAD AND MILITIA HILL ROAD. ALL LANES CLOSED. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 2.9 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2018-11-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 34 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2018-11-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 381 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
34 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
557 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
381 m²/s²
0-3 km storm-relative helicity
603 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

495 
WUUS51 KPHI 030253
SVRPHI
DEC003-NJC019-PAC011-017-029-045-077-091-101-030400-
/O.NEW.KPHI.SV.W.0109.181103T0253Z-181103T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
1053 PM EDT FRI NOV 2 2018

The National Weather Service in Mount Holly NJ has issued a

* Severe Thunderstorm Warning for...
  Northwestern New Castle County in northern Delaware...
  Central Hunterdon County in northwestern New Jersey...
  Southeastern Berks County in eastern Pennsylvania...
  Montgomery County in southeastern Pennsylvania...
  Southeastern Lehigh County in eastern Pennsylvania...
  Northwestern Bucks County in southeastern Pennsylvania...
  Chester County in southeastern Pennsylvania...
  Northwestern Philadelphia County in southeastern Pennsylvania...
  Delaware County in southeastern Pennsylvania...

* Until midnight EDT.

* At 1052 PM EDT, severe thunderstorms were located along a line
  extending from near Pottstown to Pleasant Hill, moving northeast at
  35 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to roofs, siding, trees, and power lines is 
           possible.

* Locations impacted include...
  Philadelphia, Wilmington, Newark, West Chester, Norristown,
  Chester, Pottstown, Phoenixville, Lansdale, West Norriton, East
  Norriton, Coatesville, Yeadon, Westtown, Quakertown, Perkasie,
  Doylestown, Byram, Downingtown and Conshohocken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 4034 7571 4075 7484 3991 7527 3965 7579
      3972 7579 3972 7592
TIME...MOT...LOC 0252Z 233DEG 32KT 4023 7560 3964 7591 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

SFJ
2 follow-up statements
249 
WWUS51 KPHI 030314
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
1114 PM EDT FRI NOV 2 2018

PAC011-030324-
/O.CAN.KPHI.SV.W.0109.000000T0000Z-181103T0400Z/
Berks PA-
1114 PM EDT FRI NOV 2 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BERKS COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4036 7560 4042 7556 4075 7484 3991 7527
      3965 7579 3972 7579
TIME...MOT...LOC 0314Z 233DEG 32KT 4035 7540 3976 7571 

$$

DEC003-NJC019-PAC017-029-045-077-091-101-030400-
/O.CON.KPHI.SV.W.0109.000000T0000Z-181103T0400Z/
New Castle DE-Hunterdon NJ-Montgomery PA-Lehigh PA-Bucks PA-
Chester PA-Philadelphia PA-Delaware PA-
1114 PM EDT FRI NOV 2 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FOR NORTHWESTERN NEW CASTLE...CENTRAL HUNTERDON...MONTGOMERY...
SOUTHEASTERN LEHIGH...NORTHWESTERN BUCKS...EASTERN CHESTER...
NORTHWESTERN PHILADELPHIA AND DELAWARE COUNTIES...

At 1114 PM EDT, severe thunderstorms were located along a line
extending from near Green Lane to North Star, moving northeast at 35
mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Damage to roofs, siding, trees, and power lines is 
         possible.

Locations impacted include...
Philadelphia, Wilmington, Newark, West Chester, Norristown, Chester,
Pottstown, Phoenixville, Lansdale, West Norriton, East Norriton,
Yeadon, Westtown, Quakertown, Perkasie, Doylestown, Byram,
Downingtown, Conshohocken and Souderton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 4036 7560 4042 7556 4075 7484 3991 7527
      3965 7579 3972 7579
TIME...MOT...LOC 0314Z 233DEG 32KT 4035 7540 3976 7571 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

SFJ
471 
WWUS51 KPHI 030351
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
1151 PM EDT FRI NOV 2 2018

DEC003-PAC029-045-077-091-101-030401-
/O.CAN.KPHI.SV.W.0109.000000T0000Z-181103T0400Z/
New Castle DE-Montgomery PA-Lehigh PA-Chester PA-Philadelphia PA-
Delaware PA-
1151 PM EDT FRI NOV 2 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN NEW CASTLE...
MONTGOMERY...SOUTHEASTERN LEHIGH...EASTERN CHESTER...NORTHWESTERN
PHILADELPHIA AND DELAWARE COUNTIES IS CANCELLED...

The storms which prompted the warning have weakened. Therefore, the 
warning has been cancelled.

LAT...LON 4052 7534 4075 7484 4022 7512
TIME...MOT...LOC 0351Z 233DEG 32KT 4054 7507 3995 7538 

$$

NJC019-PAC017-030400-
/O.CON.KPHI.SV.W.0109.000000T0000Z-181103T0400Z/
Hunterdon NJ-Bucks PA-
1151 PM EDT FRI NOV 2 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FOR CENTRAL HUNTERDON AND NORTHWESTERN BUCKS COUNTIES...

At 1151 PM EDT, severe thunderstorms were located along a line
extending from Frenchtown to near Broomall, moving northeast at 35
mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Damage to roofs, siding, trees, and power lines is 
         possible.

Locations impacted include...
Doylestown, Byram, Bedminster, Tinicum, High Bridge, Clinton, Dublin,
Glen Gardner, Ferndale, Frenchtown, Milford, Riegelsville, Pleasant
Valley, Revere, Ottsville, Pipersville, Erwinna, Gardenville,
Lumberville and Annandale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 4052 7534 4075 7484 4022 7512
TIME...MOT...LOC 0351Z 233DEG 32KT 4054 7507 3995 7538 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

SFJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 2, 8:40 PM EDT, 2 hours 13 minutes earlier.

Area forecast discussion, Nov 2, 8:40 PM EDT, 2 hours 13 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
840 PM EDT Fri Nov 2 2018

.SYNOPSIS...
Low pressure will ride along a cold front that will move
through the area through the overnight. High pressure will then
build into the area Saturday afternoon and evening. The high
will continue to move off to the northeast, reaching the
Canadian Maritimes by Monday. A warm front will lift north
across the area Monday ahead of another area of low pressure and
cold front that should move through the region Tuesday and
Wednesday. High pressure will bring a return to drier weather
Thursday.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Low pressure deepening across Virginia this evening will
continue to strengthen while moving along the front across our
area overnight. An upper trough and strong jet max will aid in
the continuation of moderate to heavy rains at times. One to two
inches is expected in most areas overnight. A rumble of thunder
or two is possible, but overall a low probability. Rains will
diminish beginning across the S/W areas late tonight and then
back edge will progress NE after the low/front pass through.

Low temperatures will be in the 40s across the north and low/mid
50s over the S/E areas. Winds which are mostly Srly this evening
will turn W or NW after the front passes the area late tonight.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
The axis of the mid level trough is forecast to lift over our
region around midday on Saturday. Strong downward motion in the
wake of the trough should mix gusty winds to the surface.
Meanwhile, the area of low pressure is anticipated to strengthen
on Saturday as it lifts across New England.

We have issued a Wind Advisory for our counties in northern and
central New Jersey. West northwest wind gusts around the 45 MPH
advisory threshold are possible. The advisory is in effect from
11:00 AM until 6:00 PM Saturday. Wind gusts should remain just
below advisory criteria in areas to the west and south, probably
ranging in the 35 to 40 MPH range.

While there may be lingering showers in our northern counties
in the morning, the overall trend is expected to be one of
decreasing cloud cover.

Temperatures will be considerably cooler than those of today
and the past couple days. Highs are anticipated to range from
the middle and upper 40s in the Poconos to the upper 50s on the
coastal plain.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
Sunday through Tuesday...High pressure will continue to move
off to the northeast as the next trough begins to move toward
the Great Lakes. The trough will flatten as it moves around the
ridge to the south. We look to stay mostly cloudy with onshore
flow Monday as a wave of low pressure moves just to our south
and east along the coast. No significant cool down is expected
behind this system as it looses intensity. Highs should range
from the upper 40s north to the upper 50s south Monday and low
50s north to mid 60s south Tuesday.

A much deeper trough begins to take shape over the Midwest
Tuesday and warm southerly flow continues to dominate our
weather. Rain should hold off until the afternoon Tuesday, with
the cold front moving through Tuesday night.

Tuesday night through Friday...An upper trough with an embedded
and quickly moving shortwave will be exiting our area by early
Wednesday. Medium range guidance indicates that a quick moving
cold front associated with the attendant low pressure - located
between the Great Lakes and Hudson Bay - will cross our area
overnight Tuesday night and will be well offshore by daybreak
Wednesday. The front will bring a round of widespread showers
and possibly a few rumbles of thunder. Temps will cool off
behind this front for Thursday. Adjusted grids to reflect this
trend. Weak high pressure briefly settles over the Mid- Atlantic
on Thursday as another strong shortwave dives southeastward
eventually closing off an upper low across the upper Midwest.
Guidance varies significantly on the timing and strength of this
late week system, which will have considerable impact to our
sensible weather. That said, a strong cold front will likely
cross the region Friday or Saturday.

&&

.AVIATION /01Z SATURDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Overnight...A continuation of moderate to heavy rain across the
region overnight. Ceiling and visibility values should be
mostly in the MVFR and IFR range. A slight improvement is
possible after 06Z as the heaviest rain moves to our northeast.
We are expecting a south to southwest wind around 10 knots this
evening becoming northwest 5 to 10 knots overnight.

Saturday...MVFR ceilings may linger until 12Z, otherwise mainly
VFR with decreasing cloud cover. West northwest wind 15 to 25
knots with gusts of 30 to 40 knots.

Outlook...
Sunday...Mostly VFR expected, with northeast winds turning east
to southeast around 5 knots.

Monday...Mostly VFR expected, with generally east to southeast
winds 5 knots. Lower visibilities at times with showers.

Tuesday...Mostly VFR expected, with southeast winds turning
more southerly 5-10 knots. Lower visibilities and ceilings as
showers move toward the region in the evening.

Tuesday night though Wednesday...sub-VFR conditions and showers
possible. Southerly winds around 10 knots becoming westerly
Wednesday.

&&

.MARINE...
Marine products and flags are working out well, so no changes
planned. Rain overnight and then improving weather Sat morning
from SW to NE.

We will continue the Small Craft Advisory for tonight on our
ocean waters. We will carry a Gale Warning for Saturday on our
ocean waters and on Delaware Bay. Low pressure is forecast to
move northeastward into our region tonight. The low is expected
to strengthen rapidly on Saturday as it moves across New
England.

Outlook...
Sunday through Tuesday...Generally sub-SCA conditions expected
Sunday and Monday, with possible SCA conditions Tuesday, and
especially into Tuesday night ahead of the next area of low
pressure.

Tuesday night through Wednesday...SCA conditions possible with the
cold front passage.

&&

.HYDROLOGY...
We continue to expect widespread 1 to 2 inch rainfall totals in
northeastern Maryland, Delaware, eastern Pennsylvania and New
Jersey with locally higher amounts possible.

The forecast amounts may result in localized flooding of roadways
and areas of poor drainage. Leaf clogged storm drains may contribute
to any flooding problems. However, any flooding should not be
widespread enough to warrant a Flood Watch.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...Wind Advisory from 11 AM to 6 PM EDT Saturday for NJZ001-
     007>010-012>015-020-026.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 6 AM EDT Saturday for ANZ450>455.
     Gale Warning from 6 AM to 6 PM EDT Saturday for ANZ430-431-
     450>455.

&&

Synopsis...Davis
Near Term...Iovino/PO
Short Term...Iovino
Long Term...Davis/Staarmann
Aviation...Davis/Iovino/Staarmann/PO
Marine...Davis/Iovino/Staarmann/PO
Hydrology...
Hazardous weather outlook, Nov 2, 4:05 PM EDT, 6 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
405 PM EDT Fri Nov 2 2018

DEZ001>004-MDZ008-012-015-019-020-NJZ016>019-021>025-027-PAZ054-055-
060>062-070-071-101>106-032015-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Salem-Gloucester-Camden-
Northwestern Burlington-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Southeastern Burlington-
Carbon-Monroe-Berks-Lehigh-Northampton-Delaware-Philadelphia-
Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
405 PM EDT Fri Nov 2 2018

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Tonight.

Rain later tonight could be heavy enough to result in localized
flooding. A total of 1-2 inches of rain is expected, with locally up
to 3 inches possible. Flood prone creeks and streams could also see
significant rises across the Schuylkill, Delaware, Rancocas, Raritan,
and Passaic basins.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

NJZ001-007>010-012>015-020-026-032015-
Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-
Eastern Monmouth-Mercer-Ocean-Coastal Ocean-
405 PM EDT Fri Nov 2 2018

...WIND ADVISORY IN EFFECT FROM 11 AM TO 6 PM EDT SATURDAY...

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey, northwest New Jersey and southern New Jersey.

.DAY ONE...Tonight.

Rain later tonight could be heavy enough to result in localized
flooding. A total of 1-2 inches of rain is expected, with locally up
to 3 inches possible. Flood prone creeks and streams could also see
significant rises across the Schuylkill, Delaware, Rancocas, Raritan,
and Passaic basins.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ430-431-450>455-032015-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
405 PM EDT Fri Nov 2 2018

...GALE WARNING IN EFFECT FROM 6 AM TO 6 PM EDT SATURDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, Nov 2, 6:26 PM EDT, 4 hours 27 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
626 PM EDT FRI NOV 2 2018

NJZ007-PAZ054-055-060>062-103-105-022300-
Warren-Upper Bucks-Lehigh-Monroe-Western
Montgomery-Northampton-Berks-Carbon-
626 PM EDT FRI NOV 2 2018

...A SHOWER WILL AFFECT SOUTHWESTERN WARREN...NORTHEASTERN BERKS...
NORTHWESTERN MONTGOMERY...LEHIGH...SOUTHEASTERN CARBON...NORTHWESTERN
BUCKS...SOUTHWESTERN MONROE AND NORTHAMPTON COUNTIES...

At 626 PM EDT, a shower was located near Bechtelsville, or 14 miles
northeast of Reading, moving northeast at 60 mph.

Winds up to 40 mph are possible with this shower.

Locations impacted include...
Allentown, Easton, Bethlehem, Forks, Emmaus, Northampton, Wilson,
Hellertown, Nazareth, Palmerton, Kutztown, Slatington, East
Greenville, Wind Gap, Bath, Harmony, Alpha, Walnutport, Topton and
Belfast.

LAT...LON 4027 7561 4039 7583 4096 7554 4074 7505
TIME...MOT...LOC 2226Z 208DEG 57KT 4042 7568

SFJ
Special weather statement, Nov 2, 9:48 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
948 PM EDT FRI NOV 2 2018

DEZ001-MDZ008-PAZ060-101-102-030215-
New Castle-Cecil-Western Chester-Eastern Chester-Berks-
948 PM EDT FRI NOV 2 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN NEW
CASTLE...NORTHERN CECIL...CENTRAL BERKS AND CHESTER COUNTIES...

At 947 PM EDT, radar indicated a line of strong thunderstorms were
moving towards southeast Pennsylvania and far northern Delmarva.
Movement was northeast at 45 mph.

Winds up to 40 mph are possible with these storms.

Locations impacted include...
Reading, Newark, Elkton, Calvert, Coatesville, Wyomissing,
Downingtown, Kennett Square, Birdsboro, Oxford, Kutztown, Fleetwood,
Sinking Spring, Laureldale, Parkesburg, North East, West Grove,
Womelsdorf, Rising Sun and Wernersville.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3973 7610 3976 7606 3983 7604 3987 7599
      3995 7600 4004 7593 4011 7594 4014 7588
      4036 7622 4057 7573 4054 7568 3962 7570
      3954 7601 3955 7603 3955 7608 3972 7623
TIME...MOT...LOC 0147Z 213DEG 39KT 4025 7620 3951 7650

SFJ
Special weather statement, Nov 2, 10:36 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1036 PM EDT FRI NOV 2 2018

NJZ007-009-PAZ061-062-103-105-030300-
Hunterdon-Warren-Upper Bucks-Lehigh-Western Montgomery-Northampton-
1036 PM EDT FRI NOV 2 2018

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL HUNTERDON...
SOUTHWESTERN WARREN...NORTHWESTERN MONTGOMERY...SOUTHEASTERN
LEHIGH...NORTHWESTERN BUCKS AND SOUTHEASTERN NORTHAMPTON COUNTIES...

At 1036 PM EDT, a strong thunderstorm was located over Zionsville, or
near Allentown, moving northeast at 35 mph.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Allentown, Easton, Bethlehem, Forks, Emmaus, Quakertown, Wilson,
Hellertown, Nazareth, East Greenville, Alpha, Ferndale, Belfast, West
Easton, Milford, Tatamy, Bloomsbury, Riegelsville, Steuben and
Glendon.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4080 7524 4059 7503 4036 7551 4041 7556
      4045 7553 4051 7564 4052 7564
TIME...MOT...LOC 0236Z 233DEG 30KT 4049 7550

SFJ

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 2, 8:22 PM EDTAreal Flood AdvisoryPHIWarren4 hr
Nov 2, 9:26 PM EDTAreal Flood AdvisoryPHIMorris, Sussex, Warren4 hr
Nov 2, 9:28 PM EDTAreal Flood AdvisoryPHIHunterdon, Warren4 hr
Nov 2, 10:45 PM EDTAreal Flood WarningPHIHunterdon, Warren13 hr
Nov 2, 10:53 PM EDTFlash Flood WarningPHIHunterdon, Warren4 hr
Nov 2, 11:13 PM EDTSpecial Marine WarningPHI62 min
Nov 2, 11:43 PM EDTSpecial Weather StatementPHICumberland32 min
Nov 2, 11:49 PM EDTTornado WarningPHIHunterdon, Mercer, Middlesex, Somerset26 min
Nov 2, 11:53 PM EDTAreal Flood AdvisoryPHIHunterdon, Mercer, Morris, Somerset4 hr
Nov 3, 12:09 AM EDTSpecial Marine WarningPHI66 min
Nov 3, 12:13 AM EDTSpecial Weather StatementPHICamden, Gloucester, Salem62 min
Nov 3, 12:18 AM EDTSpecial Weather StatementPHIHunterdon, Morris, Somerset, Warren27 min
Nov 3, 12:20 AM EDTAreal Flood AdvisoryPHIWarren4 hr
Nov 3, 1:00 AM EDTSpecial Weather StatementPHICamden, Hunterdon, Mercer, Middlesex, Morris, Somerset60 min
Nov 3, 1:06 AM EDTSpecial Marine WarningPHI54 min
Nov 3, 1:29 AM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Sussex, Warren4 hr
Nov 3, 1:29 AM EDTSpecial Marine WarningPHI91 min
Nov 3, 1:41 AM EDTAreal Flood AdvisoryPHIBurlington, Mercer, Middlesex, Monmouth, Ocean, Somerset4 hr
Nov 3, 2:00 AM EDTRiver Flood WarningPHIMorris, Passaic37 hr
Nov 3, 2:34 AM EDTAreal Flood WarningPHIHunterdon, Morris, Somerset, Sussex, Warren15 hr
Nov 3, 3:15 AM EDTRiver Flood WarningPHIHunterdon, Somerset4 hr
Nov 3, 11:44 AM EDTAreal Flood WarningPHIHunterdon, Warren8 hr
Nov 3, 5:19 PM EDTAreal Flood WarningPHIMorris, Sussex, Warren22 hr
Nov 3, 5:54 PM EDTSmall Craft AdvisoryPHI12 hr
Nov 2, 9:48 PM EDTSpecial Weather StatementPHIBerks, Chester27 min
Nov 2, 10:09 PM EDTSevere Thunderstorm WarningPHIChester, Delaware, Montgomery51 min
Nov 2, 10:32 PM EDTTornado WarningPHIBerks, Chester, Montgomery28 min
Nov 2, 10:36 PM EDTSpecial Weather StatementPHINorthampton24 min
Nov 2, 10:47 PM EDTTornado WarningPHIBerks, Bucks, Chester, Lehigh, Montgomery, Northampton43 min
Nov 2, 11:23 PM EDTTornado WarningPHIBucks, Chester, Delaware, Montgomery, Philadelphia24 min
Nov 2, 11:25 PM EDTAreal Flood AdvisoryPHIBucks, Chester, Delaware, Montgomery, Philadelphia4 hr
Nov 2, 11:53 PM EDTSpecial Weather StatementPHIDelaware, Philadelphia37 min
Nov 3, 1:03 AM EDTRiver Flood WarningPHILehigh5 hr
Nov 3, 2:03 AM EDTRiver Flood WarningPHIChester6 hr
Nov 3, 2:40 AM EDTRiver Flood WarningPHIMontgomery10 hr
Nov 3, 2:40 AM EDTRiver Flood WarningPHIChester, Montgomery, Philadelphia15 hr
Nov 3, 3:21 AM EDTAreal Flood WarningPHIBucks, Chester, Delaware, Montgomery, Philadelphia4 hr
Nov 3, 5:00 AM EDTRiver Flood WarningPHIChester, Delaware6 hr
Nov 3, 7:01 AM EDTAreal Flood WarningPHIBucks, Chester, Delaware, Montgomery, Philadelphia5 hr
Nov 3, 12:50 AM EDTSpecial Weather StatementPHISussex25 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2018Severe Thunderstorm Warnings in New Jersey, 2018Severe Thunderstorm Warnings in Delaware, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.